# SDR ASAA201912231679

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 46,046 hours, 13,803 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0851HT1
- Condition: Inoperative
- Location: Elevator Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL 280 R ELEV PITOT LIGHT CAME ON. CHECKED AND C/B WAS POPPED. GROUNDED - YES. ALTERNATE DEACTIVATION PERFORMED IAW CHAP 5 TABLE 3 ITEM 1. DISCONNECTED PLUG D638. VERIFIED SHORT OF 7.8 OHMS TO GROUND FROM PIN 40. DISCONNECTED PLUG D4826 AND VERIFIED SHORT FROM PIN 2 TO GROUND OF 7.8 OHMS. WILL REQUIRE REPLACEMENT OF R/H ELEV PITOT PROBE PER B737-800 FIM 30-31 TASK 809. RECONNECTED D638 AND D4826. ALTERNATE DEACTIVATION REVERSED. 1 C/B RESET. 1 C/B PULLED AND TAGGED. REMOVED AND INSTALLED R/H ELEV PITOT PROBE PER 27-31-94-400-801. PERFORMED ELEVATOR PITOT SYSTEM LEAK TEST OF L/H AND R/H SIDES PER B737-800 AMM 27-31-17-790-801. LEAK CHECK GOOD. PERFORMED PITOT HEAT SYSTEM TEST PER AMM 30-31-00-730-801. 1 C/B RESET AND TAG REMOVED.
